Interval Exchange Transformations.

Michael Keane

Mathematische Zeitschrift (1975)

  • Volume: 141, page 25-32
  • ISSN: 0025-5874; 1432-1823

How to cite


Keane, Michael. "Interval Exchange Transformations.." Mathematische Zeitschrift 141 (1975): 25-32. <>.

author = {Keane, Michael},
journal = {Mathematische Zeitschrift},
pages = {25-32},
title = {Interval Exchange Transformations.},
url = {},
volume = {141},
year = {1975},

AU - Keane, Michael
TI - Interval Exchange Transformations.
JO - Mathematische Zeitschrift
PY - 1975
VL - 141
SP - 25
EP - 32
UR -
ER -

Citations in EuDML Documents

  1. Carlo Boldrighini, Michael Keane, Federico Marchetti, Billiards in Polygons
  2. Gérard Rauzy, Une généralisation du développement en fraction continue
  3. Anton Zorich, Asymptotic flag of an orientable measured foliation
  4. Philippe Narbel, Bouquets of circles for lamination languages and complexities
  5. Sébastien Ferenczi, Christian Mauduit, Arnaldo Nogueira, Substitution dynamical systems : algebraic characterization of eigenvalues
  6. Claude Danthony, Arnaldo Nogueira, Measured foliations on nonorientable surfaces
  7. Gilbert Levitt, Feuilletages des surfaces
  8. Gilles Didier, Échanges de trois d'intervalles et suites sturmiennes
  9. Pierre Arnoux, Gérard Rauzy, Représentation géométrique de suites de complexité 2 n + 1
  10. Anton Zorich, Finite Gauss measure on the space of interval exchange transformations. Lyapunov exponents

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.